# SDR SWAA2016111409593

- Difficulty date: November 9, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 33,959 hours, 19,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT SIGN MISSING.  R&R SIGN PER SIP.
